# SDR 2012FA0000718

- Difficulty date: July 12, 2012
- Submitted: October 24, 2012
- Operation: General aviation
- Aircraft: N472DA
- Make and model: Cirrus SR20
- Aircraft serial: 201788
- Aircraft time: 4,626 hours
- Engine: Cont IO360ES
- Engine time: 197 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005563
- Part serial: D12BA164R
- Condition: Malfunctioned
- Location: Engine
- Part time: 197 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO WOULD NOT FIRE.
